# SDR ASOA2015101413958

- Difficulty date: October 14, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 409-116 TO 424.00 HAS 3 NUTPLATES CORRODED WITH 100 PERCENT MATERIAL LOSS.  COMPLIED WITH REO 601R-53-41-1955, FINAL REV REMOVED DAMAGED SECTION IAW REO 601R-53-41-1955.  REINSTALLED FABRICATED SECTION IAW REO 601R-53-41-1955, REV P2.  COMPLIED WITH FABRICATION OF REO 601R-53-41-1599.  RECEIVED AND COMPLIED WITH REO 601R-53-41-1955(P2) DATED 10/21/2015.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-41-1955.
